Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner–Shirshov bases for associative algebras with multiple operators and free Rota–Baxter algebras
Author(s) Leonid A. Bokut, yugon Chen, Jianjun Qiu
TypeArticle in Journal
AbstractIn this paper, we establish the Composition-Diamond lemma for associative algebras with multiple linear operators. As applications, we obtain Gröbner–Shirshov bases of free Rota–Baxter algebra, free λ-differential algebra and free λ-differential Rota–Baxter algebra, respectively. In particular, linear bases of these three free algebras are respectively obtained, which are essentially the same or similar to the recent results obtained by K. Ebrahimi-Fard–L. Guo, and L. Guo–W. Keigher by using other methods.
URL doi:10.1016/j.jpaa.2009.05.005
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume214
Number1
Pages89-100
Year2010
MonthJanuary
Translation No
Refereed Yes
Webmaster